| Catalog Number |
URO170816T |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 after inserting a foley catheter, they were not able to "inflate the balloon once in the patient".The customer reported due to the reported issue an additional catheter was placed.The customer reported that when they were attempting to inflate the balloon they utilized the syringe provided in the pack.The customer reported there was no patient harm as a result of the reported issue.The customer did not report any serious injury.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, on 09/11/2024 after inserting a foley catheter, they were not able to "inflate the balloon once in the patient".